# SDR DL72S972346

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SKIN IS CRACKED AT RIVET ON THE LT SIDE OF S1 STA 1090.  INSP OF SKIN 2 EA CRACKS LT AND RT FIRST FAST, EACH SIDE OF S1 STA 1090.  FABRICATED REPAIR DOUBLER AS PER SRM  53-30-3 PAGE 15B.  OK TO INSTALL.  INSTALLED DOUBLER PER SRM 53-30-3, TREAT PAINT PER SRM 53-30-3 PAGE 15B.
